Each uncoated bilayered tablet contains:
Paracetamol BP……………………………. 300mg
(As immediate release)
Paracetamol BP …………………………… 700mg
(As sustained release)
Analgesic and antipyretic agent.
Paracetamol, Para-aminophenol derivative is a peripherally acting analgesic and is
well absorbed orally. Paracetamol produces analgesia by elevation of the pain
threshold and antipyresis through action on hypothalamic heat regulating center.
Oral Paracetamol is rapidly and almost completely absorbed from the gastrointestinal
tract primarily in the small intestine, with negligible absorption occuring in the stomach.
The relative bioavailability ranges from 85% to 98%. Each tablet contains 300 mg
immediate release in one layer and 700 mg sustained release designed to release
slowly in another layer. The in vitro data indicates that the tablet releases 90% of the drug
within 8 hours. From the in vivo data it is concluded that the average maximum plasma
concentration occurs within 0.5 to 2 hours following ingestion and range from 6.86
ug/mL to 10.37 ug/mL among individuals. Paracetamol appears to be widely distributed
throughout most body fluids except fat and small proportions bound to plasma proteins.
Paracetamol is primarily metabolized in the liver. The elimination half-life of
Paracetamol in healthy adults is approximately 2 to 3 hours in the usual dosage range
The mean elimination half-life is 4.84 hours.
It is indicated for the treatment of fever, acute pain and chronic pain.
Known hypersensitivity to Paracetamol or ingredient in the formula.
Endocrine & metabolic: May increase chloride, uric acid, glucose; may decrease
sodium, bicarbonate, calcium.
Hematologic: Anemia, blood dyscrasias (neutropenia, pancytopenia, leukopenia)
Heptic: Bilirubin increased; alkaline phosphatase increased.
Renal: Ammonia increased, nephrotoxicity with chronic overdose, analgesic nephropathy.
WARNING & PRECAUTIONS:
Paracetamol should be administered with caution to patients with hepatic or renal
dysfunctions. Adults who are using warfarin should consult with a doctor or pharmacist
before taking Paracetamol. Not recommended for children under 12 years of age.
Adults should take Paracetamol 1g for pain for more than 10 days or for fever for
morethan 3 days unless directed by a doctor.
Severe liver damage may occur if:
- Adult takes more than 4000 mg in 24 hours, which is the maximum daily amount
- Taken with other drugs containing Paracetamol
- Adult has 3 or more alcoholic drinks everyday while using this product
DOSAGE & ADMINISTRATION:
Paracetamol tablets are to be administered orally, with or without food.
Adults and children over 12 years: One tablet orally twice daily.
Do not use more than the recommended dose of Paracetamol. Taking more than the
recommended dose of Paracetamol may cause liver damage. Following suspected
overdosage, evaluate necessity of antidote therapy.
The absorption of Paracetamol may be altered by Metoclopramide & Anticholinergic
Agents (e.g. Propantheline, Glycopyrolate and Exanatide). The metabolism of
Paracetamol may be altered by Alcohol, Isoniazid, Ascorbic Acid, Ciprofloxacin,
Diflunisal, Rifampicin, Omeprazole, Chloramphenicol, Oral Contraceptives,
Probenecid, Propranolol, Sulfinpyrazone, Zidovudine, Lamotrigine. Paracetamol is
also having drug interaction with Oral Anticoagulants, Furosemide, Anticonvulsants
(e.g. Hydantoin, Carbamazepine).
|Blister Pack x 12’s packed in individual monocarton (Box of 120’s)||SRP 2,475.00|
Store at temperatures not exceeding 30°C. Protect from light.
Overdosage of loratadine in adults has caused drowsiness, tachycardia and headache. Reports of extrapyramidal manifestations and palpitations were reported with overdosage of the drug in children. Treatment upon overdosage with loratadine is symptomatic and supportive and should be given immediately. Loratadine is not removed via hemodialysis.
Adverse effects experienced with loratadine are usually mild and transient.
Patients who are given loratadine at doses higher than 10 mg usually experience drowsiness, insomnia, somnolence and dry mouth. The incidence of drowsiness is dose related.Other side effects reported with the use of loratadine includes headache, fatigue, sedation in some, nervousness, dysphonia, hyperkinesias, malaise, epistaxis, pharyngitis, altered salivation, altered taste, sinusitis, abdominal pain and other gastrointestinal side effects.Cause of severe neuroinflammatory liver injury and abdominal hepatic function have been associated with the use of loratadine.
Use in Elderly Patients
In cases of elderly patients who may have decreased liver and renal functions, peak plasma concentration of the drug is increased and clearance of loratadine is altered. Thus, lower dose of its drug should be given to them (See Dosage and Administration).
Use in Children
Once a day dose of loratadine has been proven effective and safe in children 3 to 12 years of age for the treatment of allergic rhinitis. The safety of loratadine in patients younger than 2 years old is not yet established (See Dosage and Administration).
Use in Pregnant Women
US FDA PREGNANCY RISK FACTOR B
(Animal reproduction studies have failed to demonstrate a risk to the fetus and there are no adequate and well-controlled studies in pregnant women OR Animal studies which have shown an adverse effect, but adequate and well controlled studies in pregnant women have failed to demonstrate a risk to the fetus in any trimester.) Use of loratadine in pregnant women is not associated with a large risk for major malformations. Administrations of loratadine during pregnancy may only be recommended if the potential benefit justifies the risk to the fetus.
Use in Lactating Mothers
Although the American Academy of Pediatrics has seen no adverse effect in infants on lactation, loratadine must be administered with caution to patients who are breastfeeding mothers since the drug and its metabolites are excreted in breast milk.
Use in patients with hepatic impairment
Patients with hepatic impairment are advised to consult their physicians before starting therapy with loratadine. (See Dosage and Administration)
Store at temperatures not exceeding 25°C.
Foods, Drugs, Devices and Cosmetics Act prohibits dispensing without prescription.
Aluminum foil strips, 10 x 10’s Dispersible Tablets (Box of 100’s)
For suspected adverse drug reaction, report to the FDA: www.fda.gov.ph
Seek medical attention at the first sign of any adverse drug reaction.